MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C93E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 60mm diameter abdominal aortic aneurysm.It was reported that a routine 6 month follow up doppler ultrasound scan was performed.During the scan, the physician identified right limb occlusion.At this time the patient complained of tiredness and numbness of the right leg, but these symptoms have since resolved.The cause of the event cannot be determined, as per the physician.The physician stated that the patient will receive no further treatment or intervention at present.
 
Additional Manufacturer Narrative
No additional clinical sequelae were reported and the patient will be monitored by their physician.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Films review summary: the cause of the right limb occlusion could not be determined form the pre-implant films provided.Angio¿s at implant and earlier follow-up¿s were not available for review and the blood flow dynamics could not be assessed, and the stent graft in-vivo configuration is unknown.A pre-implant 3d-ct film report revealed that the proximal neck diameter ranged from 22 ¿ 21 ¿ 23mm.The distal aorta was 16 x 20mm and extensively calcified, and the iliac arteries were tortuous bilaterally.It is possible that implanting the limbs within the small <(><<)>(> <(>&<)><(><<)>)> calcified distal aorta and the tortuous iliac arteries, may have contributed to the occlusion.It is unclear if oversizing of the 28mm bifurcate into the 22mm neck may have also contributed.The limb occlusion may also have been caused by a patient condition: poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6992612
Report Number2953200-2017-01665
Device Sequence Number11025772
Product Code MIH
UDI-Device Identifier00643169467514
UDI-Public00643169467514
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2018
Device Model NumberETLW1620C93E
Device Catalogue NumberETLW1620C93E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
12/04/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date11/02/2017
12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR